Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 12, Issue 4, Pages 429-434
http://dx.doi.org/10.1155/S1048953399000350

Analysis of an N/G/1 finite queue with the supplementary variable method

Seoul National University, Department of Statistics, Seoul 151- 742, Korea

Received 1 April 1997; Revised 1 April 1998

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gyemin Lee and Jongwoo Jeon, “Analysis of an finite queue with the supplementary variable method,” Journal of Applied Mathematics and Stochastic Analysis, vol. 12, no. 4, pp. 429-434, 1999. https://doi.org/10.1155/S1048953399000350.